De Shalit, Ehud
On certain Galois representations related to the modular curve X 1 (p)
Compositio Mathematica, Tome 95 (1995) no. 1 , p. 69-100
Zbl 0853.11045 | MR 1314697 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1995__95_1_69_0

Bibliographie

[A] Artin, M. Néron models, in: G. Cornell and J. Silverman (eds.) Arithmetic Geometry, Springer-Verlag, New York (1986). MR 861969

[B-L-R] Bosch, S., Lutkebohmert, W. and Raynaud, M., Néron Models. Springer-Verlag. MR 1045822 | Zbl 0705.14001

[dS1] De Shalit, E., Kronecker's polynomial, supersingular elliptic curves, and p-adic periods of modular curves. Contemp. Math. 165, AMS (1994), 135-148. Zbl 0863.14015

[dS2] De Shalit, E., P-adic periods and modular symbols of elliptic curves of prime conductor. To appear in Invent. Math. MR 1346205 | Zbl 1044.11576

[dS3] De Shalit, E., On the p-adic periods of X0(p). To appear in Math. Ann. MR 1355000 | Zbl 0864.14014

[G-S] Greenberg, R. and Stevens, G., P-adic L functions and p-adic periods of modular forms, Invent. Math. 111 (1993) 407-447. MR 1198816 | Zbl 0778.11034

[Gr] Gross, B., Heights and special values of L series, Proceedings of the 1985 Montreal conference in Number Theory. CMS conference proceedings, vol. 7. Zbl 0623.10019

[Groth] Grothendieck, A., Modeles de néron et monodromie, in: SGA 71, LNM 288, Springer-Verlag (1972). MR 354656 | Zbl 0248.14006

[Hi] Hida, H., Galois representations into GL2(Zp[[X]]) attached to ordinary cusp forms, Inv. Math. 85 (1986) 543-613. MR 848685 | Zbl 0612.10021

[K-M] Katz, N. and Mazur, B., Arithmetic moduli of elliptic curves, Ann. Math. Stud. 108. Princeton (1985). Zbl 0576.14026

[M-D] Manin, J. and Drinfeld, V.G., Periods of p-adic Schottky groups, J.f.d. reine u. angew. Math. 262/3 (1973) 239-247. MR 396582 | Zbl 0275.14017

[M] Mazur, B., Modular curves and the Eisenstein ideal. Publ. Math. I.H.E.S. 47 (1977) 33-186. Numdam | MR 488287 | Zbl 0394.14008

[M-T] Mazur, B. and Tate, J., Refined conjectures of the "Birch and Swinnerton-Dyer type", Duke Math. J. 54 (1987) 711-750. MR 899413 | Zbl 0636.14004

[M-T-T] Mazur, B., Tate, J. and Teitelbaum, J., On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Inv. Math. 84 (1986) 1-48. MR 830037 | Zbl 0699.14028

[M-W1] Mazur, B. and Wiles, A., Class fields of abelian extensions of Q, Inv. Math. 76 (1984) 179-330. MR 742853 | Zbl 0545.12005

[M-W2] Mazur, B. and Wiles, A., On p-adic analytic families of Galois representations, Compositio Math. 59 (1986) 231-264. Numdam | MR 860140 | Zbl 0654.12008

[Mi] Milne, J., Etale Cohomology, PUP, Princeton (1980). MR 559531 | Zbl 0433.14012

[Se] Serre, J.-P., Groupes Algébriques et Corps de Classes, Hermann, Paris (1959). Zbl 0097.35604

[W] Wiles, A., Modular curves and the class group of Q(ζp), Inv. Math. 58 (1980) 1-35. Zbl 0436.12004